Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 608241, 11 pages
http://dx.doi.org/10.1155/2013/608241
Research Article

Viscosity-Projection Method for a Family of General Equilibrium Problems and Asymptotically Strict Pseudocontractions in the Intermediate Sense

College of Mathematics and Statistics, Chongqing Technology and Business University, Chongqing 400067, China

Received 4 August 2013; Accepted 12 September 2013

Academic Editors: S. Amat, I. Beg, and S. A. Mohiuddine

Copyright © 2013 Dao-Jun Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar
  2. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Anslysis, vol. 6, pp. 117–136, 2005. View at Google Scholar
  3. L. C. Ceng and J. C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. X. Qin, S. Y. Cho, and S. M. Kang, “Some results on generalized equilibrium problems involving a family of nonexpansive mappings,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3113–3126, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. W. A. Kirk, “Fixed point theorems for non-Lipschitzian mappings of asymptotically nonexpansive type,” Israel Journal of Mathematics, vol. 17, no. 4, pp. 339–346, 1974. View at Publisher · View at Google Scholar · View at Scopus
  6. H. K. Xu, “Existence and convergence for fixed points of mappings of asymptotically nonexpansive type,” Nonlinear Analysis, vol. 16, no. 12, pp. 1139–1146, 1991. View at Google Scholar · View at Scopus
  7. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, no. 2, pp. 197–228, 1967. View at Google Scholar · View at Scopus
  8. G. Marino and H. K. Xu, “Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 336–346, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. L. Qihou, “Convergence theorems of the sequence of iterates for asymptotically demicontractive and hemicontractive mappings,” Nonlinear Analysis: Theory, Methods and Applications, vol. 26, no. 11, pp. 1835–1842, 1996. View at Publisher · View at Google Scholar · View at Scopus
  10. X. L. Qin, Y. J. Cho, S. M. Kang, and M. Shang, “A hybrid iterative scheme for asymptotically k-strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 70, no. 5, pp. 1902–1911, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. D. R. Sahu, H. K. Xu, and J. C. Yao, “Asymptotically strict pseudocontractive mappings in the intermediate sense,” Nonlinear Analysis: Theory, Methods and Applications, vol. 70, no. 10, pp. 3502–3511, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. C. S. Hu and G. Cai, “Convergence theorems for equilibrium problems and fixed point problems of a finite family of asymptotically k-strictly pseudocontractive mappings in the intermediate sense,” Computers and Mathematics with Applications, vol. 61, no. 1, pp. 79–93, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Google Scholar · View at Scopus
  14. S. Takahashi and W. Takahashi, “Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 506–515, 2007. View at Publisher · View at Google Scholar · View at Scopus
  15. I. Inchan, “Viscosity iteration method for generalized equilibrium problems and fixed point problems of finite family of nonexpansive mappings,” Applied Mathematics and Computation, vol. 219, no. 6, pp. 2949–2959, 2012. View at Publisher · View at Google Scholar
  16. Y. Kimura and K. Nakajo, “Viscosity approximations by the shrinking projection method in Hilbert spaces,” Computers and Mathematics with Applications, vol. 63, no. 9, pp. 1400–1408, 2012. View at Publisher · View at Google Scholar · View at Scopus
  17. D. J. Wen, “Strong convergence theorems for equilibrium problems and k-strict pseudocontractions in hilbert spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 276874, 13 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  18. D. J. Wen and Y. A. Chen, “Strong convergence of modified general iterative method for generalized equilibrium problems and fixed point problems of k-strict pseudo-contractions,” Fixed Point Theory and Applications, vol. 2012, article 125, 2012. View at Publisher · View at Google Scholar
  19. H. Piri, “A general iterative method for finding common solutions of system of equilibrium problems, system of variational inequalities and fixed point problems,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1622–1638, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. Y. Shehu, “Iterative approximation for common solutions of equilibrium problems, variational inequality and fixed point problems,” Mathematical and Computer Modelling, vol. 57, no. 5-6, pp. 1489–1503, 2013. View at Publisher · View at Google Scholar
  21. W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000.
  22. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  23. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, no. 2, pp. 326–329, 1969. View at Google Scholar · View at Scopus
  24. T. Suzuki, “Moudafi's viscosity approximations with Meir-Keeler contractions,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 342–352, 2007. View at Publisher · View at Google Scholar · View at Scopus
  25. U. Mosco, “Convergence of convex sets and of solutions of variational inequalities,” Advances in Mathematics, vol. 3, no. 4, pp. 510–585, 1969. View at Google Scholar · View at Scopus
  26. G. Beer, Topologies on Closed and Closed Convex Sets, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.
  27. M. Tsukada, “Convergence of best approximations in a smooth Banach space,” Journal of Approximation Theory, vol. 40, no. 4, pp. 301–309, 1984. View at Google Scholar · View at Scopus